×

zbMATH — the first resource for mathematics

The average order of certain types of arithmetical functions: Generalized k-free numbers and totient points. (English) Zbl 0116.27103

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Eckford Cohen, A class of residue systems (modr) and related arithmetical functions I. A generalization of Möbius inversion, Pacific Journal of Mathematics, vol. 9 (1959), pp. 13-23. · Zbl 0099.26602
[2] Eckford Cohen, A class of residue systems (modr) and related arithmetical functions, II. Higher dimensional analogues, Pacific Journal of Mathematics, vol. 9 (1959), pp. 00-00. · Zbl 0099.26602
[3] Georges Daniloff, Contribution à la théories des fonctions arithmétiques, Recueil de l’Académie des sciences (Sofia), vol. 35 (1941), pp. 479-590 (Bulgarian, French summary).
[4] Leopold Gegenbauer, Über die Divisoren der ganzen Zahlen, Sitzungs-berichte der Akademie der Wissenschaften (Vienna), vol. 91 (1885), pt. II, pp. 600-621.
[5] Leopold Gegenbauer, Über ein arithmetisches Theorem des Herrn J. Liouville, Sitzungsberichte der Akademie der Wissenschaften (Vienna), vol. 95 (1887), pp. 606-609.
[6] Otto Hölder, Über ein asymptotische Ausdruck, Acta Mathematica, vol. 59 (1932), pp. 89-97. · Zbl 0004.29304
[7] Loo-Keng Hua, The lattice points in a circle, Quarterly Journal of Mathematics, Oxford Series, vol. 13 (1942), pp. 18-29. · Zbl 0060.11605
[8] Edmund Landau, Vorlesungen über Zahlentheorie, 3 vols., reprinted New York, 1947.
[9] F. Mertens, Über einige asymptotische Gesetze der Zahlentheorie, Journal für die reine und die angewandte Mathematik, vol. 77 (1874), pp. 289-338.
[10] Cheng-Tung Pan, On ?(n) and ?(n), Bulletin de l’Académie Polonaise des Sciences, Classe III, vol. 4 (1956), pp. 637-638.
[11] Hans-Egon Richert, Verschärfung der Abschätzung beim Dirichletschen Teilerproblem, Mathematische Zeitschrift, vol. 58 (1953), pp. 204-218. · Zbl 0050.04202
[12] Zyoiti Suetuna, On the number of decompositions of an integer into two relatively prime factors, Japanese Journal of Mathematics, vol. 1 (1924), pp. 5-7. · JFM 50.0083.03
[13] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, Oxford, 1951 (Chapter 12). · Zbl 0042.07901
[14] Arnold Walfisz, On Euler’s function, Akademiia Nauk Gruzin, vol. 19 (1953), pp. 1-31 (Russian); English translation, American Mathematical Society Translations, Series 2, vol. 4 (1956), pp. 1-29.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.